# SDR SWAA2022020839510

- Difficulty date: January 24, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 56,400 hours, 32,815 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER IS CRACKED AT LBL 17 WL 148 / REPAIRED CRACK ON BS 663 VAPOR BARRIER AT LBL 17 WL 148 PER SRM 51-70-04-2R-10 AND SRM 51-70-04-2R-0.
